# SDR ASAA2022032737942

- Difficulty date: March 27, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 350 hours, 119 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Part number: 2492M60P03
- Part serial: KUL23081
- Condition: None
- Location: #1 Engine
- Part time: 512 hours, 160 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C #05-020-01, #1 ENG HAS FAULT CODE 73-41992 FUEL COOLED OIL COOLER (FCOC) DELTA PRESSURE SENSOR IS OUT OF RANGE, ENG 1 EEC C2, PRESENT IN SMT. GROUNDED - YES. MAINTENANCE MESSAGE 73-41992 IS LATCHED ON # 1 ENGINE. PERFORMED RESISTANCE CHECKS FOR HEAT EXCHANGER DELTA PRESSURE SENSOR REF B737-9 IFIM G73-31-00-810-806. RESISTANCE MEASUREMENTS ARE OUT OF LIMITS. PER SAME TASK, REMOVED AND REPLACED MAIN FUEL/OIL HEAT EXCHANGER DELTA PRESSURE SENSOR REF B737-9 AMM 73-11-12/401. PERFORMED POWER PLANT TEST # 32, ENGINE IDLE SYSTEM TEST REF AMM 71-00-00-700-808-G00. OPS CHECK AND LEAK CHECK GOOD. MAINTENANCE MESSAGE NO LONGER ACTIVE ON GROUND TEST DISPLAY.
